# SDR CALA2009082500492

- Difficulty date: August 24, 2009
- Submitted: August 25, 2009
- Operation: Air carrier
- Aircraft: N54241
- Make and model: Boeing 737824
- Aircraft serial: 28953
- Aircraft time: 32,187 hours, 11,429 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A940577
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FLOOR SUPPORT CORRODED AROUND NUT PLATE HOLES AND BENT STA 500D STR 26LT TO 22LT.  REMOVED DAMAGED CHANNEL; INSTALLED NEW CHANNEL REF B737 SRM 51-10-02 AND 51-40-02.
